MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP
Model Number 011160-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, during the procedure the tip of the electrode broke off, which was immediately noticed by the surgeon.Another electrode was used to complete the procedure.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the final root cause determination is not possible, as no product has been returned.An analysis of similar complaints on the same product code resulted in the most likely root cause, that the electrode got mechanically overloaded during application.The ifu already contains a warning not to overload the device.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Common Device Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22162848
Report Number9610617-2025-00989
Device Sequence Number18353408
Product Code FAS
UDI-Device Identifier04048438005408
UDI-Public04048438005408
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011160-10
Device Catalogue Number011160-10
Device Lot Number854217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown